# SDR SWAA2022032481123

- Difficulty date: March 7, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 32,756 hours, 14,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR HAS GOUGED AND DEFORMED SKIN AT APPROX. STA. 257 LBL 3 AND 14 WL 207.54. / [01] REPAIRED PER EA#M-21-153-00734
